# SDR AALA20040271

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 40H INOPERATIVE.  FOUND CONNECTOR FOR EMERGENCY LIGHT LOOSE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
